Confidence Intervals for the Reciprocal of a Normal Mean with a Known Coefficient of Variation and a Restricted Parameter Space

Wararit Panichkitkosolkul

Abstract


The natural parameter space is known to be restricted in many real applications such as engineering, sciences and social sciences. The confidence interval derived from the classical Neyman procedure is unsatisfactory in the case of a restricted parameter space. New confidence intervals for the reciprocal of a normal mean with a known coefficient of variation and a restricted parameter space are proposed in this paper. A simulation study has been conducted to compare the performance of the proposed confidence intervals.

Keywords


Estimation, Normal distribution, Central tendency, Simulation

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v13i2.1627

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Confidence Intervals for the Reciprocal of a Normal Mean with a Known Coefficient of Variation and a Restricted Parameter Space

Keywords

Estimation, Normal distribution, Central tendency, Simulation

Description

The natural parameter space is known to be restricted in many real applications such as engineering, sciences and social sciences. The confidence interval derived from the classical Neyman procedure is unsatisfactory in the case of a restricted parameter space. New confidence intervals for the reciprocal of a normal mean with a known coefficient of variation and a restricted parameter space are proposed in this paper. A simulation study has been conducted to compare the performance of the proposed confidence intervals.

Date

2017-06-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 2, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810